Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Asymptotic formulas related to free products of cyclic groups

Author: Morris Newman
Journal: Math. Comp. 30 (1976), 838-846
MSC: Primary 10H25; Secondary 20E30
MathSciNet review: 0466047
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Asymptotic formulas for the number of subgroups of a given index of the free product of finitely many cyclic groups are given. The classical modular group $\Gamma$ is discussed in detail, and a table of the number of subgroups of $\Gamma$ of index n is given for $1 \leqslant n \leqslant 100$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10H25, 20E30

Retrieve articles in all journals with MSC: 10H25, 20E30

Additional Information

Keywords: Free products, cyclic groups, free groups, classical modular group, asymptotic formulas, tables
Article copyright: © Copyright 1976 American Mathematical Society